# SDR CA140708004

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 36150BD
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR REPORTED THAT APU FAILED TO START IN-FLIGHT ON 2 ATTEMPTS DURING DESCENT. FOLLOWING SUBSEQUENT FLIGHT LEG, THE CREW NOTICED FIRE DAMAGE TO THE TAILCONE AND APU INLET. A/C FERRIED TO SERVICE FACILITY FOR REPAIRS. TAILCONE TO BE REPLACED, APU REMOVED FOR INSPECTION/REPAIR.
